# SDR CALA2013083090862

- Difficulty date: August 28, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 68,982 hours, 9,908 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Printer
- Part number: C12349AD03
- Part serial: 41
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM CABIN PRINTER.   OPENED CIRCUIT BREAKER C13 ON P210 PANEL, ODOR CLEARED.  REPLACED CSCP PRINTER.
